# SDR ABXA060155

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 57,373 hours, 58,294 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMELL IN COCKPIT AT ALTITUDE.  ODOR DISSIPATED WHEN COCKPIT TEMPERATURE WAS TURNED DOWN.  OPERATED LT AND RT AIR CONDITIONING SYSTEMS FOR 20 MINUTES EACH AT NEAR MAXIMUM DUCT TEMPERATURES.  NO FAULTS NOTED.  FOUND BROKEN WIRE WITH EVIDENCE OF OVER HEAT ON RIGHT CLEAR VIEW WINDOW ANTI-FOG.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.
